# SDR SWAA041318

- Difficulty date: May 9, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 41,733 hours, 41,245 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C10300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND NLG ACTUATOR ATTACH FITTING GUSSET, CRACKED.  REMOVED AND REPLACED NLG FITTING PER SRM.
